# SDR CA110929012

- Difficulty date: September 28, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Beech C90
- Aircraft time: 11,682 hours
- Engine: Pwa PT6A21
- Propeller: Hartzl HCD4N3C
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 5052111956
- Condition: Unserviceable
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACK DISCOVERED ALONG PISTON SHAFT DURING O/H FOLLOWING CUSTOMER COMPLAINT (LT OTBD FLAP MAKES A RACKET WHEN IT IS RETRACTED).  CRACK EXPANSION CAUSED PISTONS CIRCUMFERENCE TO EXPAND AND BIND IN ACTUATOR, WHICH COULD HAVE LEAD TO COMPLETE SEIZURE OF THE ACTUATOR AND SUBSEQUENT FAILURE OF FLAP RETRACTION/EXTENSION SYSTEM.
